# SDR IPXA2020032753598

- Difficulty date: March 16, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 61,606 hours, 13,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WSP0782505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/VFLOOR BEAM UPPER FLANGE VERTICAL LEG HAS CORROSION AT STA. 475 IN BETWEEN X=0 TO X=8.5.REPAIRED CORRODED FLOOR BEAM UPPER FLANGE VERTICAL LEG AT STA. 475 IN BETWEEN X=0 TO X=8.5 IAW VT-SAA EA 011-5320-01-A8092 REV. I/R AND UPS EO MD11-5340-75909-A. (MAJOR)
